Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014 (2014), Article ID 287480, 10 pages
http://dx.doi.org/10.1155/2014/287480
Research Article

Solving Singular Boundary Value Problems by Optimal Homotopy Asymptotic Method

1Department of Mathematics, Islamia College University Peshawar, Pakistan
2Department of Mathematics, Abdul Wali Khan University, Mardan, Khyber Pakhtunkhwa, Pakistan

Received 14 February 2014; Revised 1 June 2014; Accepted 2 June 2014; Published 29 June 2014

Academic Editor: Domiri D. Ganji

Copyright © 2014 S. Zuhra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, optimal homotopy asymptotic method (OHAM) for the semianalytic solutions of nonlinear singular two-point boundary value problems has been applied to several problems. The solutions obtained by OHAM have been compared with the solutions of another method named as modified adomain decomposition (MADM). For testing the success of OHAM, both of the techniques have been analyzed against the exact solutions in all problems. It is proved by this paper that solutions of OHAM converge rapidly to the exact solution and show most effectiveness as compared to MADM.